# SDR AALA202201218632

- Difficulty date: January 12, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737*
- Aircraft serial: 31248
- Aircraft time: 15,717 hours, 6,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720101
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT PATH LIGHT DETACHED AT SEAT 25C. **SUPPLEMENTAL REPORT: REATTACHED LIGHT, OPS CHECK GOOD.** (CLOSED)
